RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shkol'nyi, E I

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:61
Abstract pages:700
Full texts:253
Candidate of technical sciences

http://www.mathnet.ru/eng/person35342
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/231793

Publications in Math-Net.Ru
1995
1. D. P. Trofimov, E. I. Shkol'nyi, “Statistics of a Markov closed queueing network”, Avtomat. i Telemekh., 1995, 2,  57–67  mathnet  mathscinet  zmath; Autom. Remote Control, 56:2 (1995), 199–207
1994
2. E. I. Shkol'nyi, “Variance of Statistical Parameter Estimates of a Semimarkov Process with a Finite State Space”, Probl. Peredachi Inf., 30:1 (1994),  103–108  mathnet  mathscinet  zmath; Problems Inform. Transmission, 30:1 (1994), 87–92
1986
3. E. I. Shkol'nyi, “Accuracy of parameter measurement in Markov systems”, Avtomat. i Telemekh., 1986, 8,  52–63  mathnet  zmath; Autom. Remote Control, 47:8 (1986), 1063–1074
4. E. I. Shkol'nyi, “Variances and Covariances of Statistical Estimates of the Characteristics of Semi-Markov Systems with a Finite Set of States”, Probl. Peredachi Inf., 22:1 (1986),  85–97  mathnet  mathscinet  zmath; Problems Inform. Transmission, 22:1 (1986), 67–76
1985
5. E. I. Shkol'nyĭ, “The accuracy of measurements of characteristics of systems that can be modelled by birth and death processes”, Avtomat. i Telemekh., 1985, 8,  41–50  mathnet  mathscinet  zmath; Autom. Remote Control, 46 (1985), 956–965

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021